# SDR DALA13039019239

- Difficulty date: August 12, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N939DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53356
- Aircraft time: 34,743 hours, 30,816 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, TAIL COMPARTMENT EMERGENCY LIGHTS ALONG CATWALK INOPERATIVE.  FOUND CATWALK LIGHT ASSEMBLIES UNPLUGGED.  RECONNECTED.  OPERATION CHECKS GOOD.
